Lupus anticoagulant disorder (C0311370)
|Concepts||Disease or Syndrome (T047)|
|English||lupus anticoagulant, lupus anticoagulant disorder, lupus anticoagulant disorder (diagnosis), Lupus anticoagulant disorder, Lupus anticoagulant syndrome, lupus anticoagulant syndrome, Lupus anticoagulant, Lupus anticoagulant inhibitor syndrome, SLE inhibitor syndrome, Lupus anticoagulant disorder (disorder)|
|Spanish||anticoagulante lúpico (trastorno), anticoagulante lúpico, síndrome de inhibidor LES, síndrome de inhibidor anticoagulante lúpico|
Derived from the NIH UMLS (Unified Medical Language System)
You are currently viewing the original 'fpnotebook.com\legacy' version of this website. Internet Explorer 8.0 and older will automatically be redirected to this legacy version.
If you are using a modern web browser, you may instead navigate to the newer desktop version of fpnotebook. Another, mobile version is also available which should function on both newer and older web browsers.
Please Contact Me as you run across problems with any of these versions on the website.
©2017, Family Practice Notebook, LLC
Patients should address specific medical concerns with their physicians.
Although access to this page is not restricted, the information found here is intended for use by medical providers.
This page was written by Scott Moses, MD, last revised on 9/6/2012 and last published on 12/6/2017 .
This is one of 6531 pages in the Family Practice Notebook